# SDR USAA061293

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 17,220 hours, 17,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9Y53465787
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM Y1732 FR 66 AT DOOR SILL PLATE.  REMOVED AND REPLACED FLOORBEAM PER SRM 53-41-14; CORROSION TASK JA-260-53500; LEVEL 1   DEFECT SIZE: 1" BY 1-1/2".
